# SDR QXEA2013052101036

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR UPPER FLANGE HAS AREA OF BARE METAL WITH CORROSION FROM WING STA YW 191.200 TO 227.019.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 40.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 9.  FOUND BLENDS WITHIN LIMITS IAW RD8/4-57-2101, ISS 1.
